MAUDE Adverse Event Report: ORTHOFIX, LLC PEMF-SPINAL STIM; BONE GROWTH STIMULATOR

ORTHOFIX, LLC PEMF-SPINAL STIM; BONE GROWTH STIMULATOR
Model Number 655212-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Burning Sensation (4540)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported feeling the device and body was getting warm after an hour of treatment.Patient reported noticing it two weeks after initial treatments started.The sensation went away after stopping treatment and also mentioned reflux with similar onset of treating with the device.
 
Additional Manufacturer Narrative
As received, device was able to power on and charging and pass post.Device completed 2hrs treatment of heating test.No damage noted to system.System operates as designed.A review of the dhr was performed for work order (b)(4).All (b)(4) units from the work order passed final inspection.Based on the complaint description death or serious injury did not occur and is not likely to cause a death or serious injury if a similar incident was to reoccur.

Brand Name
PEMF-SPINAL STIM
Common Device Name
BONE GROWTH STIMULATOR
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key23743339
Report Number2183492-0250-00033
Device Sequence Number8460153
Product Code LOF
UDI-Device Identifier18257200105670
UDI-Public18257200105670
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number655212-0001
Device Catalogue Number5212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale